MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING

CORCYM S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Model Number MRCS30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacture was informed of the event through the patient tracking department.Based on the information reported in the patient implant form, a memo 3d rechord #30 valve was implanted and explanted on the same day on (b)(6) 2021.No further information about any device malfunction, patient outcome or device finally implanted was received from the site regarding this event.

Brand Name
MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Common Device Name
MEMO 3D RECHORD
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
MDR Report Key12551106
Report Number3019892983-2021-01013
Device Sequence Number4220887
Product Code KRH
UDI-Device Identifier08022057015082
UDI-Public(01)08022057015082(240)ICV1333(17)231106
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2021
Report Date (Section F) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2023
Device Model NumberMRCS30
Device Catalogue NumberICV1333
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/02/2021
Device Age3 YR
Event Location Hospital
Date Report to Manufacturer09/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR